MAUDE Adverse Event Report: PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Nodule (4551)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with one syringe each of juvéderm voluma® xc and juvéderm vollure¿ xc.Two weeks before, the patient went in for consult and they ¿had a nodule in their lip from rha product.¿ approximately three months post injections, the patient went in ¿with a few nodules however not exactly where voluma or vollure was placed.¿ the following month the patient had ¿periodontal and sinus surgery.¿ then the following month, the patient was treated with 300u hylenex® and prescribed antibiotics and prednisone.The day after, the patient was treated again with 100u hylenex®to dissolve.Four days later, the hcp saw the patient again and they suspected the patient may have an undiagnosed auto-immune disorder.Hcp said patient looks like they have bilateral perioral cellulitis and advised the patient to go to er and request iv antibiotics.Symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) additionally reported injecting the patient with 1ml of juvéderm voluma® xc in the ¿jawline and chin shadows,¿ and with 1ml of juvéderm vollure¿ xc in the nl folds, lips and marionette lines (glazing).¿ approximately three weeks post injections, there was a ¿small blep of vollure superficial, 18g needle product expressed easily.No problems.Happy with results.About three months later, the patient was injected with botox® and had lip nodules small not tender, hcp thought to be from prior rha.That same week the patient had 2 dental implants and experienced an abscess and the infection spread to filler.The patient was treated with amox.Two days later, the patient had an ultrasound in office and the results were severe tissue swelling.Two weeks later, over a phone call the patient advised the hcp they had an ¿ov nodule new under chin.¿ the patient was treated with medrol dose pack.The following week, the patient experienced ¿severe swelling in the lower face, lips, jawline, and under right eye.Could not feel nodules due to severe swelling.¿ the patient was treated with 300 units hylenex®, kenalog 40mg im cipro500mg bid x 10 days, and xyzal 5mg bid.¿ the patient had another ultrasound in office and the results were also severe tissue swelling.The following day, much improved the swelling went down.The patient was treated again with ¿100u hylenex® more focal to nodules.¿ the next day, the patient experienced ¿severe hip pain and body aches worsening.¿ hcp advised to stop cipro and was prescribed ¿doxycycline 100mg bid.¿ the following week, the patient had a video follow up and was looking better and feeling better.Six days later, the patient¿s entire face was swollen, redness, tenderness, pain with eye movement appeared to have possible periorbital cellulitis.The hcp sent the patient to the er and spoke to er dr.The patient was given solumedrol + started on iv antibiotics, seen by infectious disease doctor.The patient was hospitalized for 2 nights.Discharged on linezolid for 10 days.Six more days later, follow up in the office and the swelling was much better no generalized symptoms.No redness or pain but had many nodules, lips jawline, cheeks (left only).Patient said they never had filler there.The patient was treated with ¿hylenex® 150u to nodules injected directly.Prednisone tapering dose over 7 days.¿ six days later, the patient was treated again with ¿hylenex®100u injected directly nodules improving large nodule left cheek 2x1 cm and 1mg of kenalog.¿ four days later, the patent had a video follow up and symptoms continued to improve.Symptoms are ongoing.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a2, a6, b3, b5, b6, b7, c1, c3, d1, d4, h4, h6, h8, h10.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23843427
Report Number3005113652-2025-01158
Device Sequence Number9526777
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471(10)1002893505(11)241030(17)260930
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number95661
Device Lot Number1002893505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite